# SDR DALA1211370692

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 41,869 hours, 18,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 146N1012
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT SIDE FRAME HAS DENT AT BS 1420 BETWEEN STR 25L AND STR 26L.  REPAIRED IAW 757 SRM 53-00-07 REPAIR 5- DISCOVERY MADE 02/24/12.
